Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the imaginary roots of a polynomial and the real roots of its derivative


Author: Henry Bedinger Mitchell
Journal: Trans. Amer. Math. Soc. 19 (1918), 43-52
MSC: Primary 12D10
DOI: https://doi.org/10.1090/S0002-9947-1918-1501086-8
MathSciNet review: 1501086
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12D10

Retrieve articles in all journals with MSC: 12D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501086-8
Article copyright: © Copyright 1918 American Mathematical Society